# SDR DXTA2024121101429

- Difficulty date: December 7, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N177QS
- Make and model: Bombdr BD7001A12
- Aircraft serial: 70106
- Aircraft time: 2,360 hours, 776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8ES36000000
- Part serial: 22270
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: DURING POWER ON CHECKLIST, EMERGENCY LIGHT AT SEAT NUMBER ONE WILL NOT ILLUMINATE. REMOVED BATTERY PACK P/N BES360000-00 S/N 22270, REPLACED WITH CUSTOMER SUPPLIED NEW BATTERY PACK P/N BES360000-00 S/N 25613. SECURED IN PLACE. COMPLIED WITH POST MAINTENANCE CHECKS. NO DEFECTS TO BE NOTED. FINAL CHECK GOOD. AIRCRAFT RETURNED TO ORIGINAL CONFIGURATION. ALL WORK DONE I/A/W GL7500 AMP 33-53-11, 33-53-01
